# SDR SWIA202164305

- Difficulty date: December 17, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GOUGE ON CLIP ATTACHED TO FS 310.00 AND INTERCOSTAL STGR 5L   (C CHECK RO 02-12-2022)    INSTALLED  NEW CLIP ATTACHED TO FS310 AND INTERCOSTAL AT STGR 5L IAW CRJ200 SRM 51-42-06 PAGE.14 AND CRJ200 SRM 51-42-21 PAGE. 23-24 AND DWG 601R31096 REV D. ALL CHECKS GOOD. COMPLIED WITH 51-900-1003-SKY
